I have recently had a change in my hormones prescription. I picked up my second months dose today. I was on some stuff called Ethinylestradiol. I am now on some different stuff called Estradiol Valerate. They are both forms of the female hormone Estrogen, although I think the former may come from a horse! I was on the horsey version for 18 months. They did seem to suit me, with the only side effects being dodgy brittle nails, and a liking for sugar cubes. Apparently I needed to change them as there was a slightly increased chance of not dying from Thrombosis! Which I guess is fine by me. I do think these new 'mones may be having a greater effect than oldies. Certainly things have improved on the breastial front, and sadly most of my body fat appears to be marching steadily south. My friends have also noticed some mood swings. I now fluctuate between the melancholy of Eeyore and the despair of Marvin the Paranoid Android (Don't talk to me about Life), with just a dose of Captain Caveman mania in between (though I hope a little less hairy!). Lest hope it all levels off before I drive everyone else as mad as me.